Change search
ReferencesLink to record
Permanent link

Direct link
Multilinear Stieltjes Integral in Banach Spaces
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).ORCID iD: 0000-0002-8203-6810
1991 (English)In: Radovi Matematički, ISSN ISSN: 0352-6100, Vol. 7, no 2, 305-316 p.Article in journal (Refereed) Published
Abstract [en]

In this article we introduce a multilinear Stieltjes integral for functions with values in Banach spaces. The existence is considered in the sense of Riemann-Stieltjes, Moore-Pollard and Young in the case where the functions are regular and at least one of them is of bounded variation. The integral may exist even when the functions have common points of discontinuity (which differs from the situation in the scalar case)

Place, publisher, year, edition, pages
Sarajevo: Akad. Nauk. i Umjetnost , 1991. Vol. 7, no 2, 305-316 p.
Keyword [en]
Stieltjes multilinear integral, Banach spaces, Riemann-Stieltjes, Moore-Pollard and Young sense
National Category
URN: urn:nbn:se:kth:diva-82522OAI: diva2:498318

NR 20140805

Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2015-11-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen (Closed 20130701)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 78 hits
ReferencesLink to record
Permanent link

Direct link